RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Derr, Vasilii Yakovlevich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 26

Number of views:
This page:2093
Abstract pages:5064
Full texts:2023
References:358
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person45924
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209613

Publications in Math-Net.Ru
2019
1. V. Ya. Derr, “On the extension of a Rieman–Stieltjes integral”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:2 (2019),  135–152  mathnet  elib
2016
2. V. Ya. Derr, “Differential equations in the algebra of $C$-generalized functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:3 (2016),  62–75  mathnet  mathscinet  elib
2014
3. V. Ya. Derr, I. G. Kim, “The spaces of regulated functions and differential equations with generalized functions in coefficients”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 1,  3–18  mathnet
2012
4. V. Ya. Derr, I. G. Kim, “On a numerical realization of a solution of a differential equation in the space of $C$-generalized functions”, Izv. IMI UdGU, 2012, 1(39),  46–47  mathnet
5. V. Ya. Derr, “On uniform continuous dependence of solution of Cauchy problem on parameter”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 4,  22–29  mathnet
2011
6. V. Ya. Derr, “On an adequate description of adjoint operator”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 3,  43–63  mathnet
2009
7. V. Ya. Derr, “Disconjugacy of solutions of linear differential equations”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, 1,  46–89  mathnet  elib
2007
8. V. Ya. Derr, D. M. Kinzebulatov, “Dynamical generalized functions and the multiplication problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 5,  33–45  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:5 (2007), 32–43
2006
9. V. Ya. Derr, D. M. Kinzebulatov, “Ordinary differential equations with generalized functions in the space $T'$”, Izv. IMI UdGU, 2006, 3(37),  29–30  mathnet
10. V. Ya. Derr, D. M. Kinzebulatov, “On multiplication of generalized functions”, Izv. IMI UdGU, 2006, 2(36),  43–48  mathnet
11. V. Ya. Derr, D. M. Kinzebulatov, “The Alpha-integral of Stieltjes type”, Vestn. Udmurtsk. Univ. Mat., 2006, 1,  41–62  mathnet
2005
12. V. Ya. Derr, D. M. Kinzebulatov, “Differential equations with distributions admitting multiplication on discontinuous functions”, Vestn. Udmurtsk. Univ. Mat., 2005, 1,  35–58  mathnet
2002
13. V. Ya. Derr, D. M. Kinzebulatov, “On quasiuniform convergence”, Izv. IMI UdGU, 2002, 2(25),  39–40  mathnet
1996
14. V. Ya. Derr, K. I. Dizendorf, “On differential equations in $C$-generalized functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 11,  39–49  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:11 (1996), 37–47
1995
15. M. Yu. Vatolkin, V. Ya. Derr, “On the representation of solutions of a quasidifferential equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 10,  27–34  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:10 (1995), 25–32
1987
16. V. Ya. Derr, “On the generalized de la Vallée–Poussin problem”, Differ. Uravn., 23:11 (1987),  1861–1872  mathnet  mathscinet  zmath
17. V. Ya. Derr, “On the transformation of some multipoint boundary value problems into the de la Vallée–Poussin problem and of the conditions of solvability”, Differ. Uravn., 23:4 (1987),  598–608  mathnet  mathscinet
1986
18. V. Ya. Derr, “Sufficient conditions for the nonoscillation of a second-order equation with respect to a functional”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 12,  21–26  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:12 (1986), 28–34
1981
19. V. Ya. Derr, “A criterion for nonoscillation of the solutions of a homogeneous equation relative to a system of functionals”, Dokl. Akad. Nauk SSSR, 260:5 (1981),  1047–1051  mathnet  mathscinet  zmath
20. V. Ya. Derr, “On the question of factorization of a linear boundary value problem”, Differ. Uravn., 17:12 (1981),  2123–2135  mathnet  mathscinet  zmath
1977
21. V. Ya. Derr, “Difference schemes with a fixed sign remainder term for the equation $y^{(n)}=f(t,y)$ with linear boundary conditions”, Differ. Uravn., 13:7 (1977),  1314–1319  mathnet  mathscinet  zmath
1976
22. V. Ya. Derr, “A criterion for the nonoscillation of a linear difference equation”, Differ. Uravn., 12:4 (1976),  747–750  mathnet  mathscinet  zmath
23. G. V. Gusel'nikova, V. Ya. Derr, “An inequality for a certain nonlinear difference boundary value problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 4,  27–37  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:4 (1976), 21–29
1974
24. V. Ya. Derr, N. N. Yuberev, “Two-sided difference schemes for the Sturm–Liouville problem”, Differ. Uravn., 10:2 (1974),  221–230  mathnet  mathscinet  zmath
1973
25. G. V. Gusel'nikova, V. Ya. Derr, “A sufficient criterion for the non-oscillatoriness of a certain difference equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 7,  25–31  mathnet  mathscinet  zmath
1971
26. V. Ya. Derr, “On the question of the sign of the Green's function of a difference problem with combined boundary value conditions”, Differ. Uravn., 7:8 (1971),  1368–1376  mathnet  mathscinet  zmath

2017
27. A. P. Beltyukov, A. A. Gryzlov, V. Ya. Derr, D. V. Dyugurov, A. I. Karpov, M. A. Klochkov, G. V. Merzlyakova, N. N. Petrov, V. N. Pishkov, S. N. Popova, V. I. Rodionov, “In memory of Galimzyan Gazizovich Islamov (02.02.1948–22.11.2017)”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:4 (2017),  634–642  mathnet  elib
28. A. A. Gryzlov, V. Ya. Derr, V. A. Zaitsev, N. I. Korobeinikova, N. V. Latypova, I. V. Men'shikov, N. N. Petrov, S. N. Popova, D. L. Fedorov, “Lyudmila Ivanovna Rodina. To anniversary”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:1 (2017),  146–150  mathnet  elib
2015
29. A. A. Gryzlov, V. Ya. Derr, V. A. Zaitsev, A. I. Karpov, I. V. Men'shikov, N. N. Petrov, L. I. Rodina, “Svetlana Nikolaevna Popova. To anniversary”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:4 (2015),  596–600  mathnet  elib
30. N. N. Petrov, S. P. Blinov, L. I. Rodina, V. Ya. Derr, “Lev Isaakovich Tuchinskii. To anniversary”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:4 (2015),  593–595  mathnet  elib
31. A. A. Aizikovich, V. Ya. Derr, M. K. Kerimov, “In memory of Professor Valentin Mikhailovich Verzhbitskii”, Zh. Vychisl. Mat. Mat. Fiz., 55:6 (2015),  1086–1088  mathnet  elib
2014
32. I. V. Gaishun, A. A. Gryzlov, V. Ya. Derr, N. A. Izobov, A. I. Karpov, E. K. Makarov, G. V. Merzlyakova, N. N. Petrov, S. N. Popova, L. I. Rodina, N. Kh. Rozov, I. N. Sergeev, A. A. Tolstonogov, V. N. Ushakov, A. G. Chentsov, “In memory of Evgenii Leonidovich Tonkov (27.06.1940–28.09.2014)”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 4,  146–154  mathnet
2013
33. A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, N. V. Latypova, L. I. Rodina, E. L. Tonkov, V. N. Ushakov, “Petrov Nikolai Nikandrovich (on his sixties birthday)”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 4,  175–180  mathnet
2010
34. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratyev, S. N. Popova, “Evgenii Leonidovich Tonkov (on his seventieth birthday)”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 3,  3–9  mathnet  elib
2006
35. N. N. Petrov, E. L. Tonkov, S. P. Blinov, D. K. Voronetskaya, V. Ya. Derr, “Lev Isaakovich Tuchinsky”, Vestn. Udmurtsk. Univ. Mat., 2006, 1,  193  mathnet
2005
36. S. P. Blinov, V. Ya. Derr, L. I. Tuchinskii, “Jamal Karimovna Voronetskaya. To the jubilee”, Vestn. Udmurtsk. Univ. Mat., 2005, 1,  249–250  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020